zbMATH — the first resource for mathematics

Approximation of periodic solutions of a system of periodic linear nonhomogeneous differential equations. (English) Zbl 1099.34041
Summary: The present paper does not introduce a new approximation but it modifies a certain known method. This method for obtaining a periodic approximation of a periodic solution of a linear nonhomogeneous differential equation with periodic coefficients and periodic right-hand side is used in technical practice. However, the conditions ensuring the existence of a periodic solution may be violated and therefore the purpose of this paper is to modify the method in order that these conditions remain valid.
34C25 Periodic solutions to ordinary differential equations
42A10 Trigonometric approximation
Full Text: DOI EuDML
[1] N. K. Bobylev, J. K. Kim, S. K. Korovin et al.: Semidiscrete approximation of semilinear periodic problems in Banach spaces. Nonlinear Anal. 33 (1998), 473-482. · Zbl 1126.34352
[2] B. M. Budak, S. V. Fomin: Multiple Integrals and Series. Nauka, Moskva, 1971.
[3] E. A. Coddington, N. Levinson: Theory of Ordinary Differential Equations. McGraw-Hill, New York-Toronto-London, 1955. · Zbl 0064.33002
[4] P. Hartman: Ordinary Differential Equations. John Wiley & Sons, New York-London-Sydney, 1964. · Zbl 0125.32102
[5] V. N. Laptinskij: Fourier approximations of periodic solutions of nonlinear differential equations. Differ. Equ. 21 (1985), 1275-1280. · Zbl 0617.34032
[6] L. A. Liusternik, V. J. Sobolev: Elements of Functional Analysis. Nauka, Moskva, 1965.
[7] I. G. Main: Vibrations and Waves in Physics. Cambridge University Press, 1978, 1984, pp. 89-97.
[8] S. Timoshenko, D. H. Young: Advanced Dynamics. Mc Graw-Hill, New York-Toronto-London, 1948. · Zbl 0034.40104
[9] L. Q. Zhang: Spline collocation approximation to periodic solutions of ordinary differential equations. J. Comput. Math. 10 (1992), 147-154. · Zbl 0776.65051
[10] L. Q. Zhang: Two-sided approximation to periodic solutions of ordinary differential equations. Numer. Math. 66 (1993), 399-409. · Zbl 0799.65077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.